advertisement
Reply
 
Thread Tools Display Modes
Patsfan
Member
Patsfan has no updates.
 
Member Since: Mar 2015
Location: Mass
Posts: 252
8 yr Member
2 hugs
given
Old Jan 16, 2022 at 02:39 PM
  #1
 
After a feeling really good mentally, my doc and I have me coming off Effexor (slowly). Besides the venlafaxine, I also take Trintilix , lithium and Trazadone. The Trazadone is for sleep.

Because I was taking the extended release, she switched me to the immediate release. So instead of 300mg XR, I am taking 250mg immediate release twice a day. So far, my mood is good, but my headaches seem more frequent. My doc is also very good with follow ups, I am seeing her next week.

We will see what happens. My husband and two sisters know what is going on. That is a big help.

__________________
Sue

Dx: Depression, ADHD
Patsfan is offline   Reply With QuoteReply With Quote

advertisement
*Beth*
Account Suspended
*Beth* is practicing healthy breathing for brain, mind, body, spirit.
 
Member Since: Jul 2019
Location: Downtown Vibes, California
Posts: 15,701 (SuperPoster!)
3 yr Member
23.7k hugs
given
PC PoohBah!
Old Jan 16, 2022 at 06:44 PM
  #2
 
Hi Patsfan! I hope the Effexor withdrawal is smooth and successful for you. The family support is terrific.

Do you have bipolar disorder? If so, you may want to check out the Bipolar Disorder board here.
*Beth* is offline   Reply With QuoteReply With Quote
splitimage
Moderator
Community Support Team
 
splitimage's Avatar
splitimage has no updates.
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 10,790
15 yr Member
41 hugs
given
PC PoohBah!
Old Jan 19, 2022 at 08:31 AM
  #3
 
Good luck with the tapering off. I hope it goes smoothly for you. My advice would be to take the taper slowly.

Glad you have family support and a good Dr.

__________________


"I danced in the morning when the world was begun. I danced in the moon and the stars and the sun". From my favorite hymn.

"If you see the wonder in a fairy tale, you can take the future even if you fail." Abba



Coming off Effexor



As some of you may know, my blog is currently off-line due to some problems at my previous site host. I'm working with my web master to rebuild and get back on-line.
splitimage is online now   Reply With QuoteReply With Quote
Patsfan
Member
Patsfan has no updates.
 
Member Since: Mar 2015
Location: Mass
Posts: 252
8 yr Member
2 hugs
given
Old Jan 29, 2022 at 06:47 PM
  #4
 
It has been over two weeks since I started the weaning. I saw the doctor on Thursday and she kept me at 250 mg. I go back in 3 weeks. I still feel good..

I am on a low dose of Lithium to keep the suicidal thought at armís length. The Doctor said they also protect my brain.

__________________
Sue

Dx: Depression, ADHD
Patsfan is offline   Reply With QuoteReply With Quote
Patsfan
Member
Patsfan has no updates.
 
Member Since: Mar 2015
Location: Mass
Posts: 252
8 yr Member
2 hugs
given
Old Mar 10, 2022 at 10:52 PM
  #5
 
I go to my doctor on Tuesday. I am down to 200 immediate release. I take 100 in morning and 100 mg at dinner. So far so good.. I hope to go down to 150mg next week.

__________________
Sue

Dx: Depression, ADHD
Patsfan is offline   Reply With QuoteReply With Quote
splitimage
Moderator
Community Support Team
 
splitimage's Avatar
splitimage has no updates.
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 10,790
15 yr Member
41 hugs
given
PC PoohBah!
Old Mar 11, 2022 at 10:25 AM
  #6
 
Glad it's going well.

__________________


"I danced in the morning when the world was begun. I danced in the moon and the stars and the sun". From my favorite hymn.

"If you see the wonder in a fairy tale, you can take the future even if you fail." Abba



Coming off Effexor



As some of you may know, my blog is currently off-line due to some problems at my previous site host. I'm working with my web master to rebuild and get back on-line.
splitimage is online now   Reply With QuoteReply With Quote
Sansiro
Junior Member
Sansiro has no updates.
 
Member Since: Jul 2021
Location: Greece
Posts: 17
1 yr Member
Old May 01, 2022 at 07:12 AM
  #7
 
Hello,i'm coming off effexor too into june,already doctor reduced dose to 1 per day from 2 per day,almost will have 1,5 year with meds,slow recovery,at first i was dissapointed from effexor,but slowly did his job.The only side effect,overweight i'm still trying to lose it but don't have enough patient to have self discpline.Let's wait and see what happens next without the drugs.
Sansiro is offline   Reply With QuoteReply With Quote
Patsfan
Member
Patsfan has no updates.
 
Member Since: Mar 2015
Location: Mass
Posts: 252
8 yr Member
2 hugs
given
Old Jun 28, 2022 at 10:48 AM
  #8
 
I have been able to cut back to 75 MG ER. The last few days I wake up with a headache and kind of nauseous. Not sure if it is related. I went from 50 mg IR 2x a day to 75 MG once a day.

__________________
Sue

Dx: Depression, ADHD
Patsfan is offline   Reply With QuoteReply With Quote
 
Hugs from:
SlumberKitty
Sansiro
Junior Member
Sansiro has no updates.
 
Member Since: Jul 2021
Location: Greece
Posts: 17
1 yr Member
Old Jul 21, 2022 at 06:13 AM
  #9
 
I don't have any side effect so far,i ve stopped the drug 1 month before.
Sansiro is offline   Reply With QuoteReply With Quote
Patsfan
Member
Patsfan has no updates.
 
Member Since: Mar 2015
Location: Mass
Posts: 252
8 yr Member
2 hugs
given
Old Dec 15, 2022 at 08:50 PM
  #10
 
I am still taking the 75 mg ER of venlafaxine. I feel really good but my doctor wants to keep the status quo until after the holidays.

__________________
Sue

Dx: Depression, ADHD
Patsfan is offline   Reply With QuoteReply With Quote
splitimage
Moderator
Community Support Team
 
splitimage's Avatar
splitimage has no updates.
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 10,790
15 yr Member
41 hugs
given
PC PoohBah!
Old Dec 16, 2022 at 10:27 AM
  #11
 
Glad it's going well. It makes sense to me to stay status quo until after the holidays. I know whenever I've tapered off meds that if something stressful is going on, then we hold where I'm at until my life is calmer.

__________________


"I danced in the morning when the world was begun. I danced in the moon and the stars and the sun". From my favorite hymn.

"If you see the wonder in a fairy tale, you can take the future even if you fail." Abba



Coming off Effexor



As some of you may know, my blog is currently off-line due to some problems at my previous site host. I'm working with my web master to rebuild and get back on-line.
splitimage is online now   Reply With QuoteReply With Quote
 
Hugs from:
Patsfan
All times are GMT -5. The time now is 01:10 AM.
Powered by vBulletin® — Copyright © 2000 - 2023, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent community, overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.